Previous |  Up |  Next


Title: Landesman Lazer type results for first order periodic problems (English)
Author: O'Regan, Donal
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 38
Issue: 2
Year: 1997
Pages: 297-308
Category: math
Summary: Existence of nonnegative solutions are established for the periodic problem $y'=f(t,y)$ a.e\. on $[0,T]$, $y(0)=y(T)$. Here the nonlinearity $f$ satisfies a Landesman Lazer type condition. (English)
Keyword: periodic
Keyword: existence
Keyword: Landesman Lazer
MSC: 34A05
MSC: 34A12
MSC: 34B15
MSC: 47H15
MSC: 47N20
idZBL: Zbl 0893.34012
idMR: MR1455497
Date available: 2009-01-08T18:31:00Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Fonda A., Mawhin J.: Quadratic forms, weighted eigenfunctions and boundary value problems for nonlinear second order ordinary differential equations.Proc. Royal Soc. Edinburgh 112A (1989), 145-153. Zbl 0677.34022, MR 1007541
Reference: [2] Frigon M., O'Regan D.: Existence results for first order impulsive differential equations.J. Math. Anal. Appl. 193 (1995), 96-113. Zbl 0853.34011, MR 1338502
Reference: [3] Granas A., Guenther R.B., Lee J.W.: Some general existence principles in the Carathéodory theory of nonlinear differential systems.J. Math. Pures et Appl. 70 (1991), 153-196. Zbl 0687.34009, MR 1103033
Reference: [4] Mawhin J.: Topological degree methods in nonlinear boundary value problems.AMS Regional Conf. Series in Math., 40, Providence, 1979. Zbl 0414.34025, MR 0525202
Reference: [5] Mawhin J., Ward J.R.: Periodic solutions of some forced Liénard differential equations at resonance.Arch. Math. 41 (1983), 337-351. Zbl 0537.34037, MR 0731606
Reference: [6] Nkashama M.N.: A generalized upper and lower solutions method and multiplicity results for nonlinear first order ordinary differential equations.J. Math. Anal. Appl. 140 (1989), 381-395. Zbl 0674.34009, MR 1001864
Reference: [7] Nkashama M.N., Santanilla J.: Existence of multiple solutions for some nonlinear boundary value problems.J. Diff. Eqns. 84 (1990), 148-164. Zbl 0693.34011, MR 1042663
Reference: [8] O'Regan D.: Theory of Singular Boundary Value Problems.World Scientific Press, Singapore, 1994. Zbl 0807.34028, MR 1286741
Reference: [9] Yosida K.: Functional Analysis.Springer Verlag, Berlin, 1980. Zbl 0830.46001, MR 0617913


Files Size Format View
CommentatMathUnivCarolRetro_38-1997-2_11.pdf 214.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo